# SDR SWAA2024041564271

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT STA-727 TO 847 LBL-20<[01] TASK COMPLETED.;[02] REPLACED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727 - BS 847 LBL 20 IAW SRM 51-40-05-0G-0; SRM 53-00-53-2R-6 AND DWG 146A7502 AND DWG 146A7500;[03] VERIFIED CORRECTIVE ACTION 2.
